JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Erratum : Two Variations of the Choquet Game
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 1,  2014, pp.155-156
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.1.155
 Title & Authors
Erratum : Two Variations of the Choquet Game
Cao, Jiling; Piotrowski, Zbigniew;
  PDF(new window)
 Keywords
 Language
English
 Cited by
 References
1.
Z. Piotrowski, Two variations of the Choquet game, Kyungpook Math. J., 44(2004), 495-504.